# SDR 95ZZZX5529

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N83JH
- Make and model: Amtr SX300
- Aircraft serial: 83
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: HM6
- Condition: Failed
- Location: Mlg Actuator
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT COULD NOT GET RIGHT MAIN GEAR UP AND LOCKED, OR DOWN AND LOCKED.  UPON LANDING, RIGHT GEAR COLLAPSED AND AIRCRAFT SKIDDED OFF RUNWAY.  APPEARS HYDRAULIC ACTUATOR ROD END HAD PREVIOUSLY BEGUN TO CRACK AND FINALLY BROKE UPON TAKEOFF.  RECOMMEND CLOSER INSPECTION OF ACTUATOR ROD ENDS DURING INSPECTIONS (FOR CRACKS).
